Common fixed point theorems for occasionally weakly compatible self mappings in Menger spaces

Sumitra Dalal

Abstract


The aim of this paper is  to establish common fixed point theorems  for two pairs of maps satisfying  a new contractive condition of integral type using the concept of occasionally weakly compatible single and multi-valued maps in probabilistic  metric spaces. Our results neither require completeness of space nor the continuity of the maps involved there in .Our results extend, generalize and improve the results of  existing in literature . Related examples have also been quoted.

Full Text: PDF

How to Cite this Article:

Sumitra Dalal, Common fixed point theorems for occasionally weakly compatible self mappings in Menger spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 451-463

Copyright © 2013 Sumitra Dalal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.